MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS FX V135 REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS FX V135 REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 103-0809
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 04/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision occurred 6 months after the primary surgery due to joint instability.No actual, implied, or suspect link to fx product.
 
Event or Problem Description
Revision occurred approximately 6 months after the primary surgery which occurred on (b)(6) 2023.No fall or other trauma reported.Revision occurred due to patient instability.36 mm + 9 standard humeral cup was explanted and replaced with 36 mm + 9 stability humeral cup and 9 mm spacer.

Brand Name
FX V135 REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key19287108
Report Number3014128390-2024-00026
Device Sequence Number8426121
Product Code PHX
UDI-Device Identifier03701037300114
UDI-Public03701037300114
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number103-0809
Device Lot NumberT2529
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Initial Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown